# SDR RAIA00601038

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 17,911 hours, 16,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT 5531 - STL - EMERGENCY LIGHT OUT BELOW COCKPIT DOOR.  MAINTENANCE RESECURED THE CONNECTION ON THE EMERGENCY LIGHT BELOW THE COCKPIT DOOR.
